# SDR UALA2013062104336

- Difficulty date: June 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,160 hours, 23,314 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 125
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT DUCT PRESSURE AT 29PSI, RIGHT DUCT 7PSI.  PACK TEMPS STABLE.   REPLACED HIGH STAGE VALVE, HIGH STAGE CONTROLLER, AND CHECKED LINES. LESS THAN 5 PSI OUTPUT.  NO INCREASE WITH THROTTLES.  REPLACED DUAL PRESSURE INDICATOR. REPLACED PRSOV REGULATOR PER AMM. ALSO REPLACED MISSING PACKING ON PRSOV VALVE, FITTING NEAR LOCK OUT FITTING. RAN ENGINE AT IDLE AND INDICATIONS NORMAL.
